Ho, Chao-Pao and Lin, Che-Hao and Huang, Huang-Nan (2012) On the Lyapunov functional of Leslie-Gower predator-prey models with time-delay and Holling's functional responses. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (35). pp. 1-27. ISSN 1417-3875
|
Text
p1318.pdf Download (319kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1318.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:22 |
Last Modified: | 21 Mar 2015 10:22 |
URI: | http://real.mtak.hu/id/eprint/22625 |
Actions (login required)
![]() |
Edit Item |